CDC Investigating After Children Experiencing Heart Problems After Vaccine

(FreedomBeacon.com)- The Centers for Disease Control is reportedly investigating instances of people suffering heart problems after taking the COVID-19 vaccine. The cases are understood to be connected specifically to adolescents and young adults who took the vaccine.

According to the CDC, the vaccines produced by Pfizer and BioNTech are believed to be “potentially” causing issues in some patients. These are the same jabs that were authorized to be used on children as young as 12 earlier in May.

To be clear, the number of cases being investigated here is pretty small – but we think it’s still important to report on. Fox News revealed how cases of myocarditis are being investigated. The COVID-19 Vaccine Safety Technical Work Group said that while most cases “appear to be mild,” the issues reported should be communicated to those providing the vaccine to patients.

Myocarditis is defined by the inflammation of the heart muscle. It affects the ability of the heart to properly pump blood through the body and can be caused by viral infections. There are around 1/5 million cases of myocarditis every year, which is between 10 and 20 cases per 100,000 people. The symptoms may also be caused by bacteria, cancer, and exposure to various toxins in the environment.

Last month it was also revealed that there were some 14 cases connected to the COVID-19 vaccine used in the military being investigated by the Department of Defense.

Dr. Rochelle Walensky, the director of the Centers for Disease Control, played down the concerns.

“We have not seen a signal, and we’ve actually looked intentionally for the signal in the over 200 million doses we’ve given,” she said on April 27.

So for now, it looks like the vaccinations will continue, and doctors aren’t immediately concerned.
We’ll continue to report on this whenever there are updates, as we believe it’s important to inform our readers of any instances of illness caused by the vaccine.